# SDR AALA20110205TUL05

- Difficulty date: February 5, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N76200
- Make and model: Doug DC-9-83
- Aircraft serial: 53290
- Aircraft time: 59,424 hours, 24,768 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX - INFLIGHT DFW-SAN. CREW REPORTED FIRST OFFICERS OXYGEN MASK LEAKING.  FLIGHT DIVERTED LANDED PHX WITHOUT INCIDENT.  REPLACED FIRST OFFICERS OXYGEN MASK AND REPLENISHED CREW OXYGEN.  SYSTEM GROUND CHECK NORMAL OPERATION.
